# SDR QR9R2024110400001

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721619401
- Aircraft time: 4,112 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Torque Box
- Part number: B771M2007101
- Part serial: 500
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 TRQ INDICATION INOP AND YELLOW, WITH FLI DEGRADE. REPLACED TORQUE ADJUSTMENT BOX IAW AMM 77-12-00, 4-2. MTF MOC SUCCESSFULLY COMPLETED.
